# SDR CALA2019071801216

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D5337090121000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND MODIFICATION PER EA 5330-05216 OP2 AT LT PRESSURE PANEL AT FR35-36 HOLES SHOWN FIGURE 1 WERE FOUND WITH CRACK INDICATIONS DAMAGE IS BEYOND EA LIMITS PER NON ROUTINE 9293540 ACCOMPLISHED INTERIM REPAIR AT LH PRESSURE PANEL FR 35-36 HOLES IAW ECRA 5311-02199 PART 1 STEP 1. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5311-02199 ON OR BEFORE 05JAN2020. PLANNING TO CONTACT ENGINEERING AFTER 15DEC2019 BUT BEFORE 25DEC2019 FOR PERMANENT REPAIR. ALL WORK ACCOMPLISHED ON NR 9293540. APPROVED TO CARRY REF ECRA 5311-02199 PERMANENT REPAIR TO BE ACCOMPLISHED ON OR BEFORE 05JAN20, PLANNING TO CONTACT ENGINEERING AFTER 15DEC19 BUT BEFORE 25DEC19. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT.
